# SDR 97ZZZX480

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SA
- Make and model: Bell 206L-1
- Aircraft serial: 45383
- Engine: Allsn 250C28B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 23001804
- Condition: Leak
- Location: Bleed Valve
- Component: 23005367
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED TRANSIENT OVER TEMP.  HOT SECTION INSPECTION C/W, NO DAMAGE NOTED FROM OCCURRENCE.  SUSPECT CAUSE IS AIR LEAK AT BLEED VALVE PR LINE.  LEAK CHECK MUST BE DONE WITH BLEED CONTROL SOLENOID IN OPEN POSITION.
